# SDR DU4R2023051800016

- Difficulty date: May 11, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 49,678 hours, 32,046 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND R/H FR 68 #1 DOORSTOP FITTING BOTTOM INBD HOLE HAS A CRACK INDICATION IN THE FRAME LAYER AT THE 6 O'CLOCK POSITION.  S/O 193145 N/R 44077
